MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. SIGMA HP UNI INS SZ5 7MM LM/RL; KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. SIGMA HP UNI INS SZ5 7MM LM/RL; KNEE TIBIAL INSERT
Catalog Number 102453507
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon did a sigma hp uni on this patient and could not get the poly to lock into the tray after several attempts.Another poly was opened and locked into place immediately.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned device revealed evidence confirming the reported event of inability to assemble with the mating device.Device history review: dhr reviewed: 10 products manufactured placed into stock on 03 aug 2016.No anomalies identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA HP UNI INS SZ5 7MM LM/RL
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.
700 orthopaedic dr.
warsaw IN 46582
MDR Report Key7044232
Report Number1818910-2017-50074
Device Sequence Number16416922
Product Code HRY
UDI-Device Identifier10603295002635
UDI-Public10603295002635
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K070267
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number102453507
Device Lot Number722703
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2017
Initial Date Received by Manufacturer 10/25/2017
Supplement Date Received by Manufacturer01/08/2018
Initial Report FDA Received Date11/19/2017
Supplement Report FDA Received Date01/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1